# SDR VJ9800273

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A3566835670
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN IN FWD PIT CORRODED AT STA 579.  REMOVED END CAPS FROM 25L TO 25R, FRAME AND SHEAR TIES AT STA 579 AND CORROSION IAW DC9 SRM 51-10-3.  FABRICATED AND INSTALLED INTERNAL AND EXTERNAL DOUBLERS IAW DC9 SRM 53-04, FIG 43, AND RES 981100.  REPLACED CRACKED LONGERON AND CAPS 25L, 26L AND 30L.  REINSTALLED ALL REMOVED PARTS IAW DC9 SRM 51-30-2 AND 51-30-5.
